# SDR AALA202403182338

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 73,567 hours, 28,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ON FA DISPLAY PANEL ILLUMINATED. FOUND L3 EMERGENCY DOOR DAMPENER LOW PRSSR.   SERVICED L3 DOOR DAMPENER.
